MathSciNet Relay Station
MathSciNet bibliographic data
MR869216 (88a:03162) 03G30 (03C20 03C52 18B05)
Makkai, M.; Pitts, A. M. Some results on locally finitely presentable categories. Trans. Amer. Math. Soc. 299 (1987), no. 2, 473–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement